MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer complains of falsely elevated atellica im high-sensitivity troponin i (tnih) lot 114 results on 3 serum samples from one patient vs alternate method and clinical outcome (no ami).A 41-year-old male patient who presented at the customer site ((b)(6) center / emergency room) with symptoms of ami.The customer laboratory obtained an elevated (greater than reference range) atellica im tnih result on a sample from the patient.The result was reported and questioned by the physician.The sample was retested using an alternate method (istat) and result was also greater than the method's reference range.The patient was subsequently admitted to the university of iowa healthcare center.Two other serum samples were drawn from this patient and tested with atellica im tnih.These results were similar to the initial elevated result.The physician sent the patient to another facility for further evaluation and testing with 2 other alternate methods.The alternate methods at this non-customer site produced lower result values.One method produced a result greater than the respective method's reference range and one method produced a result that was just below the method's reference range.The patient was released from the other facility after testing and monitoring was not consistent with ami.No other treatment or procedure occurred.There are no allegations of patient harm, changes or delays in treatment in association with this event.
 
Additional Manufacturer Narrative
Siemens investigated a united states customer complaint of falsely elevated atellica im high-sensitivity troponin i (tnih) lot 114 results on 3 serum samples from one patient vs alternate method and clinical outcome (no ami).A 41-year-old male patient who presented at the customer site ((b)(6) healthcare center / emergency room) with symptoms of ami.The customer laboratory obtained an elevated (greater than reference range) atellica im tnih result on a sample from the patient.The result was reported and questioned by the physician.The sample was retested using an alternate method (istat) and result was also greater than the method's reference range.The patient was subsequently admitted to the (b)(6) healthcare center.Two other serum samples were drawn from this patient and tested with atellica im tnih.These results were similar to the initial elevated result.The physician sent the patient to another facility for further evaluation and testing with 2 other alternate methods.The alternate methods at this non-customer site produced lower result values.One method produced a result greater than the respective method's reference range and one method produced a result that was just below the method's reference range.The patient was released from the other facility after testing and monitoring was not consistent with ami.No other treatment or procedure occurred.There are no allegations of patient harm, changes or delays in treatment in association with this event.Reagent issues were ruled out based on review of the customer's quality control (qc), which showed recovery within acceptable ranges and no issues were reported with other patient samples.Return of the patient sample for further investigation is not possible as sample is not available.Atellica im tnih results were consistently elevated on this patient.Two other troponin i methods also produced elevated results on this patient.A third alternate method resulted low/normal, however this is a troponin t method not troponin i and is measuring a different part of the troponin molecule.The measured concentration of ctni in a given specimen can vary between assays due to differences in assay design and methodology.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." based on the available information, the cause of the discordant result cannot be determined but appears to be a patient specific issue.Customer has not had any similar issues.There is no evidence of a reagent or instrument issue.The customer is operational, and the reported issue is resolved by routine troubleshooting.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
registration # 1219913
tarrytown NY 10591
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key24740936
Report Number1219913-2026-00065
Device Sequence Number18486016
Product Code MMI
UDI-Device Identifier00630414006703
UDI-Public(01)00630414006703(10)06031114(17)261230
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10997840
Device Lot Number06031114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown